# SDR SWAA2023082974746

- Difficulty date: July 5, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221BF UPPER SKIN AT AFT I/B CORNER IS DISBONDED.<[01] REPAIRED UPPER SKIN AT AFT I/B CORNER OF FWD FLOOR PANEL 221BF IAW SRM 53-00-50-2R-1.;[02] VERIFIED JOB COMPLETE.;[03] VERIFIED ALL STEPS COMPLETE.
